# SDR R61A201505280362

- Difficulty date: May 28, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Setscrew
- Part number: AN56F5247116
- Condition: Corroded
- Location: Door Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  THE L1 DOOR LOWER GUIDE RAMP SET SCREW WAS FOUND CORRODED.   R & R THE SET SCREW IAW AMM 53-10-21.
